|time to take it to 20/20 john stossell: facial wasting without meds.
Oct 25, 2003
We need to bring this facial wasting dilema back into the public eye, so we get new reinforcements to reverse this facial fat loss, whether the wasting occurs from normal hiv disease in the face as it does for me or it occurs from meds. John Stossel do you hear us? 20/20, any doctors or others members want to join in an effort, let's act up.
| Response from Dr. Young
I'm not sure that John Stossel will make much of an impact; there is already a huge effort to understand this problem, including a number of international meetings and components of most major new drug discovery programs. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Cold Hands After Masturbation Worried I Have HIV
- Tingling Lips After Sucking Penis Worried I Have HIV
- Vomiting After Getting A Tattoo Worried I Have HIV
- Human Immunodeficiency Virus Causing Joint Pain
- Can A Sexually Transmitted Disease Cause A Sore On Your Gums?
- Can You Get Herpes From Semen?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.